Previous |  Up |  Next

Article

References:
[1] Zdeněk Frolík: Generalizations of the $G\sb{\delta}$-property of complete metric spaces. Czechoslovak Mathematical Journal, 10 (85) 1960. MR 0116305
[2] Sandro Levi: Set-valued mappings and an extension theorem for continuous functions. to appear.
[3] D. Burke: A nondevelopable locally compact Hausdorff space with $G\sb{\delta}$ diagonal. Gen. Topology Appl. 2 (1972) 287-291. DOI 10.1016/0016-660X(72)90021-9 | MR 0319156
[4] J. Ceder: Some generalizations of metric spaces. Рас. J. Math. 11 (1961) 105-125. MR 0131860 | Zbl 0103.39101
[5] V. Miškin: Upper and lower semi-continuous set-valued maps into $\mathfrak G$-spaces. in: J. Novák, ed., General Topology and its relations to modern analysis and algebra V (Helderman Verlag, Berlin, 1983) 486-487.
[6] С. Bessaga A. Pelczynski: Infinite dimensional topology. Warszava 1975.
[7] M. K. Fort: Points of continuity of semi-continuous functions. Public. Math. Debrecen, 2(1951) 100-102. MR 0046636 | Zbl 0044.05703
[8] P. Kenderov: Semi-continuity of set-valued monotone mappings. Fundamenta Mathematicae L XXXVIII. 1, 1975, 61-69. MR 0380723 | Zbl 0307.47049
Partner of
EuDML logo